Dear Janet, Your questions seemed a little vague to me, i don't mean to offend you. Do you by change mean does someone who quits methadone have withdrawals? If that is the questions, the answer is usually yes, depending on how they tapered down and got off of it. If the questions is, is the person fine completely after getting off methadone, well that is just as complex. They should be going to some sort of counseling to avert anxiety and depression and to stay off opiates.Most people who are addicts, have close family members who are addicts and were raise by and around addicts. The counseling helps the person get their mind healthy enough to not give in to their addictions. And there is a way to taper the methadone and get off without major withdrawal. A doctor or clinic should be providing that answer, although you can find out about it here reading posts under the opiate withdrawal and opiate dependence groups. There is probably a methadone group here as well.Hope that at least helped a little. Good Luck.
.Yes threre are many problems coming off methodone,the first 3-18 days are the worst,insomnia,leg twitching,cramps,throwing up,and genrally being a witch to everyone around you,but if you start a regemine of vitamins and supplements,stayaway from red meat and sugar this will greatly help you.The withdraw is differant for everyone,some have very bad ones and others have light ones,depends on your dosage and amount of time you were doing them.But stick with it and soon you will see there is a light at the end of all that suffering. Best of luck to you.James Boles
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 1 answer
I have been on Methadone Maintenace for about a month now and i am having some side effects, such as
Posted 16 Aug 2009 • 4 answers
Posted 10 Jan 2010 • 1 answer
Posted 26 Apr 2010 • 1 answer
Posted 4 Jan 2012 • 3 answers